# SDR VNAA2012082200013

- Difficulty date: August 18, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 18,828 hours, 18,812 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: GG43610087
- Part serial: 0492
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE CABIN TEMPERATURE COULD NOT BE CONTROLLED AFTER TAKEOFF.   AIRCRAFT RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.   MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE CROSS BLEED VALVE.  THE LEFT HOT AIR SHUT OFF VALVE WAS ALSO REMOVED AND REPLACED.  OPERATION CHECKS WERE PERFORMED USING MAINTENANCE MANUALS AND AIRCRAFT WAS RETURNED TO SERVICE.
